Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 19, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 19, 2015, 3:53 PM CDT for Johnson County, Williamson County, Illinois. It was in force for 22 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 19, 2015, 4:15 PM CDT
- In force
- 22 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Johnson County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:57 PM CDT | TORNADO | 2 Se Goreville, IL | BRIEF TOUCHDOWN ONE HALF MILE WEST OF EXIT 7 OFF INTERSTATE 24. SEVERAL TREES AND LIMBS DOWN. |
| Jun 19, 4:01 PM CDT | TORNADO | 2 Se Goreville, IL | BRIEF TOUCHDOWN ONE HALF MILE WEST OF EXIT 7 OFF INTERSTATE 24. SEVERAL TREES AND LIMBS DOWN. |
| Jun 19, 4:05 PM CDT | FUNNEL CLOUD | Goreville, IL | REPORTED 0.5 MILES EAST OF INTERSTATE 24 AT EXIT 7, OR THE GOREVILLE EXIT. |
| Jun 19, 4:05 PM CDT | FUNNEL CLOUD | Goreville, IL | REPORTED 0.5 MILES EAST OF INTERSTATE 64 AT EXIT 7, OR THE GOREVILLE EXIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1388 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
254
WFUS53 KPAH 192053
TORPAH
ILC087-199-192130-
/O.NEW.KPAH.TO.W.0019.150619T2053Z-150619T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
353 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 430 PM CDT
* AT 352 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GOREVILLE...OR NEAR VIENNA...MOVING NORTH
AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GOREVILLE AROUND 400 PM CDT.
LAKE OF EGYPT AREA AROUND 405 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BUNCOMBE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3746 8884 3741 8898 3768 8906 3769 8895
TIME...MOT...LOC 2052Z 167DEG 23KT 3751 8894
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
800
WWUS53 KPAH 192108
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
408 PM CDT FRI JUN 19 2015
ILC087-199-192130-
/O.CON.KPAH.TO.W.0019.000000T0000Z-150619T2130Z/
WILLIAMSON IL-JOHNSON IL-
408 PM CDT FRI JUN 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN WILLIAMSON AND NORTHWESTERN JOHNSON COUNTIES...
AT 406 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER LAKE OF EGYPT AREA...OR 10 MILES SOUTH OF MARION...
MOVING NORTH AT 20 MPH.
HAZARD...TORNADO.
SOURCE...PUBLIC REPORTED A FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
GOREVILLE AND LAKE OF EGYPT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3756 8889 3755 8899 3768 8906 3769 8895
TIME...MOT...LOC 2106Z 176DEG 19KT 3758 8894
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$246
WWUS53 KPAH 192115
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
415 PM CDT FRI JUN 19 2015
ILC087-199-192125-
/O.CAN.KPAH.TO.W.0019.000000T0000Z-150619T2130Z/
WILLIAMSON IL-JOHNSON IL-
415 PM CDT FRI JUN 19 2015
...THE TORNADO WARNING FOR SOUTHWESTERN WILLIAMSON AND NORTHWESTERN
JOHNSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3756 8889 3755 8899 3768 8906 3769 8895
TIME...MOT...LOC 2113Z 167DEG 23KT 3764 8896
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:59 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 19, 2:59 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CDT FRI JUN 19 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015
SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.
AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.
RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.
FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.
ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015
HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO. HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.
ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK. THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD. WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.
BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD. WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY. IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.
&&
.AVIATION...
ISSUED AT 259 PM CDT FRI JUN 19 2015
ON AND OFF SHOWERS/THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT
HOURS WITH THE PASSAGE OF THE REMNANTS OF TROPICAL STORM BILL.
MVFR CONDITIONS ARE LIKELY WITH STORMS/HEAVIER SHOWERS, AND MVFR
VSBYS WITH FOG ARE POSSIBLE LATE TONIGHT AWAY FROM PRECIPITATION.
WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST WINDS AT 5-15 KTS
WITH GUSTS TO 25 KTS, SHIFTING TO THE WEST LATE TONIGHT. ISOLATED
WIND GUSTS OF 35-45 KTS ARE POSSIBLE MAINLY WITH THUNDERSTORMS,
BUT CHANCES ARE NOT HIGH ENOUGH TO INCLUDE IN TAFS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
015-018>020.
&&
SHORT TERM...SMITH
LONG TERM...RST
AVIATION...RSTHazardous weather outlook, Jun 19, 4:35 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 435 AM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 435 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF BILL WILL BRING HEAVY RAIN TO MUCH OF THE QUAD STATE REGION THROUGH EARLY SATURDAY. THIS RAIN MAY LEAD TO FLASH FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH FOR DETAILS. A MARGINAL CHANCE FOR SEVERE THUNDERSTORMS IS OUTLOOKED BY THE STORM PREDICTION CENTER THROUGH TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS THE PRIMARY HAZARD. THERE IS AN EXTREMELY LOW PROBABILITY FOR AN ISOLATED TORNADO IN THE IMMEDIATE VICINITY OF THE LOW PRESSURE CENTER AS IT PASSES THROUGH THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. A SMALL CHANCE OF THUNDERSTORMS LINGERS ACROSS MUCH OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE PENNYRILE REGION OF WESTERN KENTUCKY SUNDAY THROUGH TUESDAY. A STRAY SEVERE STORM WITH DAMAGING WIND IS POSSIBLE...BUT LOCALLY HEAVY RAINFALL AND LIGHTNING ARE THE PRIMARY CONCERNS. HEAT INDEX VALUES WILL REACH 100 TO 105 DEGREES EACH AFTERNOON FROM SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE WEATHER IS UNLIKELY... BUT SPOTTER REPORTS OF HEAVY RAINFALL IN EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. RJP
In the hours before
Special weather statement, Jun 19, 10:19 AM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1019 AM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-192300- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1019 AM CDT FRI JUN 19 2015 ...SOUTHERLY WIND GUSTS 25 TO 35 MPH POSSIBLE IN THE VICINITY OF RAIN BANDS TODAY... WIND GUSTS OF 25 TO 35 MPH FROM THE SOUTH WILL BE POSSIBLE IN THE VICINITY OF THE INTENSE BANDS OF RAINFALL MOVING ALONG AND AHEAD OF THE REMNANTS OF BILL. THE MAJORITY OF THE GUSTY WINDS WILL LIKELY OCCUR OVER THE DELTA AND BOOTHEEL REGION OF SOUTHEAST MISSOURI...EXTREME SOUTHERN ILLINOIS AND ACROSS WEST KENTUCKY TODAY AND INTO THIS EVENING. FOR THOSE AREAS THAT HAVE SEEN COPIOUS AMOUNTS OF RAIN THE LAST FEW DAYS...THESE WIND GUSTS MAY TOPPLE SOME TREES WHOSE ROOT SYSTEM HAS BEEN WEAKENED BY PROLONGED WET SOIL CONDITIONS. THIS COULD POSE SOME DANGER TO NEARBY STRUCTURES OR POWER LINES IN THE PATH OF ANY DOWNED TREES. IN ADDITION...ANY DRIVERS OF HIGH PROFILE VEHICLES...SUCH AS R V AND TRACTOR TRAILERS...MAY ENCOUNTER SOME DIFFICULTY IN STEERING DUE TO THE WIND EAST TO WEST ORIENTED ROADWAYS TODAY. FINALLY...AND MOST IMPORTANTLY...IF YOU ARE TRAVELING TODAY OR TONIGHT...PLEASE AVOID ANY ROADS COVERED WITH WATER. TURN AROUND...DONT DROWN. SMITH
Special weather statement, Jun 19, 1:43 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 143 PM CDT FRI JUN 19 2015 KYZ006>009-011-012-191930- CALLOWAY KY-LYON KY-MARSHALL KY-LIVINGSTON KY-GRAVES KY-TRIGG KY- 143 PM CDT FRI JUN 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LYON...EAST CENTRAL GRAVES...WEST CENTRAL TRIGG...NORTHWESTERN CALLOWAY...MARSHALL AND SOUTHEASTERN LIVINGSTON COUNTIES UNTIL 230 PM CDT... AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTON...CALVERT CITY...HARDIN...GRAND RIVERS...KIRKSEY AND BREWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PADUCAH. IF ON OR NEAR KENTUCKY OR BARKLEY LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3663 8843 3676 8859 3710 8822 3693 8799 TIME...MOT...LOC 1842Z 224DEG 32KT 3676 8845 SMITH
Local storm report, Jun 19, 2:14 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
214 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FLASH FLOOD CAPE GIRARDEAU 37.31N 89.55W
06/19/2015 CAPE GIRARDEAU MO EMERGENCY MNGR
INTERSECTION OF HWY 651 AND CAPE ROCK DRIVE CLOSED DUE TO
FLOODING.
&&
SMITTYSpecial weather statement, Jun 19, 2:44 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
244 PM CDT FRI JUN 19 2015
ILZ092>094-KYZ001>006-MOZ112-192015-
PULASKI IL-MASSAC IL-ALEXANDER IL-FULTON KY-HICKMAN KY-CARLISLE KY-
BALLARD KY-GRAVES KY-MCCRACKEN KY-MISSISSIPPI MO-
244 PM CDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHWESTERN
MASSAC...SOUTHEASTERN ALEXANDER...CENTRAL PULASKI...SOUTHWESTERN
JOHNSON...BALLARD...WESTERN MCCRACKEN...NORTHWESTERN GRAVES...
CARLISLE...NORTHEASTERN HICKMAN...SOUTHEASTERN FULTON AND
NORTHEASTERN MISSISSIPPI COUNTIES UNTIL 315 PM CDT...
AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MOUND CITY TO NEAR
WICKLIFFE TO NEAR BARDWELL TO NEAR CAYCE...AND MOVING NORTHEAST AT 55
MPH.
WINDS OF 40 TO LOCALLY 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAIRO...CLINTON...LA CENTER...BARDWELL...WICKLIFFE...BARLOW...MOUND
CITY...KARNAK...WYATT...LOVELACEVILLE...CAYCE...KEVIL...JOPPA...
OLMSTED...ARLINGTON...NEW GRAND CHAIN...LOWES AND BLANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.
&&
LAT...LON 3650 8904 3686 8905 3703 8923 3733 8906
3733 8904 3729 8904 3731 8901 3730 8896
3730 8893 3732 8890 3734 8890 3734 8886
3724 8877 3680 8876
TIME...MOT...LOC 1943Z 206DEG 49KT 3707 8912 3695 8900 3680 8899 3659
8904
SMITHThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:28 AM CDT | River Flood Warning | PAH | Wayne, White | 5 days |
| Jun 19, 9:47 AM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 41 days |
| Jun 19, 4:30 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jun 19, 5:40 PM CDT | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 20 min |
| Jun 19, 6:00 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Perry | 30 min |
| Jun 19, 6:15 PM CDT | Flash Flood Warning | PAH | Jackson | 3 hr |
| Jun 19, 6:21 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.